Alert archive / Illinois / River Flood Warnings in 2009

River Flood Warning 147, NWS Indianapolis, IN

June 20, 2009Clark County, Crawford County, Illinois; Sullivan County, Vigo County, Indiana

NWS Indianapolis, IN issued this river flood warning at Jun 20, 2009, 11:13 AM CDT for Clark County, Crawford County, Illinois; Sullivan County, Vigo County, Indiana. It took effect at Jun 21, 2009, 4:00 AM CDT. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Jun 20, 2009, 11:13 AM CDT (16:13 UTC)
In effect from
Jun 21, 2009, 4:00 AM CDT
Expired
Jun 21, 2009, 9:32 AM CDT
In force
6 hr
Issued by
NWS Indianapolis, IN
Flood severity
Minor

Counties Clark County, IL, Crawford County, IL, Sullivan County, IN, Vigo County, IN

The radar

The Evansville,IN radar (KVWX), 107 km from the middle of the area, began a volume at 16:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Wabash River at Terre Haute Legacy Site (HUFI3).

Action stage
9 ft
Minor stage
14 ft
Moderate stage
22 ft
Major stage
28 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03341499, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS43 KIND 201613
FLWIND
FLOOD WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1213 PM EDT SAT JUN 20 2009

...THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A FLOOD 
WARNING FOR PORTIONS OF THE FOLLOWING RIVER IN CENTRAL AND SOUTHERN 
INDIANA... 

  WABASH RIVER...

.MINOR LOWLAND FLOODING MAY DEVELOP ALONG PORTIONS OF THE WABASH
RIVER IN CENTRAL AND SOUTHERN INDIANA LATE THIS SATURDAY NIGHT INTO
MONDAY AS A RESULT OF RECENT RAINFALL. THE RIVER IS EXPECTED TO
CREST WITHIN ONE FOOT OF FLOOD STAGE AT MONTEZUMA...TERRE
HAUTE...AND RIVERTON THEN FALL BELOW FLOOD BY LATE TUESDAY NIGHT.

ANY FLOODING THAT DEVELOPS WILL LARGELY AFFECT BOTTOMLANDS AND LOW
AGRICULTURAL LAND. A FEW LOCAL AND STATE ROADS MAY BE AFFECTED AS
WELL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...MOTORISTS SHOULD NEVER DRIVE INTO FLOOD WATER. TURN 
AROUND AND GO ANOTHER WAY. KEEP CHILDREN AWAY FROM FLOODED AREAS.  
RECREATIONAL AND AGRICULTURAL INTERESTS SHOULD REMAIN ALERT TO 
CHANGING RIVER CONDITIONS.

FOR DETAILED FLOOD INFORMATION GO TO WEATHER.GOV/IND ON THE WEB.  
FROM THE BLUE MENU BAR ON THE LEFT SIDE OF THE PAGE...CLICK ON RIVERS
AND LAKES.

&&

INC121-165-167-201713-
/O.NEW.KIND.FL.W.0146.090621T0600Z-090622T0300Z/
/MTZI3.1.ER.090621T0600Z.090621T1200Z.090621T1500Z.NO/
1213 PM EDT SAT JUN 20 2009

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE WABASH RIVER AT MONTEZUMA.
* FROM LATE TONIGHT TO SUNDAY EVENING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 9:00 AM SATURDAY THE STAGE WAS 12.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 14.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE TONIGHT AND CONTINUE TO 
  RISE TO NEAR 14.1 FEET BY SUNDAY MORNING. THE RIVER WILL FALL BELOW
  FLOOD STAGE BY SUNDAY MORNING.
* AT 14.0 FEET...SEVERAL HUNDRED ACRES OF BOTTOMLANDS ALONG THE RIGHT 
  BANK FROM THE MOUTH OF SUGAR CREEK TO NORTHERN EDGE OF MONTEZUMA 
  BEGIN TO FLOOD.

$$

ILC023-033-INC153-167-201713-
/O.NEW.KIND.FL.W.0147.090621T0900Z-090622T2200Z/
/HUFI3.1.ER.090621T0900Z.090622T0000Z.090622T1000Z.NO/
1213 PM EDT SAT JUN 20 2009

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE WABASH RIVER AT TERRE HAUTE.
* FROM LATE TONIGHT TO MONDAY EVENING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 10:00 AM SATURDAY THE STAGE WAS 10.6 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 14.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE TONIGHT AND CONTINUE TO 
  RISE TO NEAR 14.3 FEET BY SUNDAY EVENING. THE RIVER WILL FALL BELOW
  FLOOD STAGE BY MONDAY MORNING.
* AT 14.0 FEET...AGRICULTURAL FLOODING BEGINS ALONG WEST BANK ACROSS 
  FROM WATER WORKS...SOUTHWEST VIGO COUNTY AND NORTHEAST CRAWFORD 
  COUNTY ILLINOIS. LOW COUNTY ROADS IN THESE AREAS BEGIN TO FLOOD. 
OLD DARWIN ROAD BEGINS TO FLOOD NEAR DARWIN ILLINOIS AND NORTHEAST
CRAWFORD COUNTY.

$$

ILC033-101-INC083-153-201713-
/O.NEW.KIND.FL.W.0148.090621T1600Z-090624T0200Z/
/RVTI3.1.ER.090621T1600Z.090622T0000Z.090623T1400Z.NO/
1213 PM EDT SAT JUN 20 2009

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE WABASH RIVER AT RIVERTON.
* FROM SUNDAY AFTERNOON TO TUESDAY EVENING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 10:00 AM SATURDAY THE STAGE WAS 14.2 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY SUNDAY AFTERNOON AND CONTINUE 
  TO RISE TO NEAR 15.9 FEET BY MONDAY AFTERNOON. THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY TUESDAY MORNING.
* AT 16.0 FEET...SOME AGRICULTURAL LANDS UNDERWATER. A FEW RURAL 
  ROADS IN CRAWFORD COUNTY ILLINOIS CLOSE AS WATER BACKS UP MINNOW 
  SLOUGH. HIGH WATER AFFECTS CAMPGROUND AT LEAVERTON PARK IN 
  PALESTINE. WATER LEVEL IS AT THE TOP OF MOST MAKESHIFT LEVEES.

$$

HEROLD
2 follow-up statements
000 
WGUS83 KIND 201653
FLSIND
FLOOD STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1253 PM EDT SAT JUN 20 2009

...A FLOOD WARNING CONTINUES FOR PORTIONS OF THE FOLLOWING RIVERS...

  WABASH RIVER...WHITE RIVER...

.REPEATED ROUNDS OF SHOWERS AND THUNDERSTORMS THIS PAST WEEK ARE
BRINGING BANKFULL OR NEAR BANKFULL CONDITIONS TO A NUMBER OF
LOCATIONS ALONG THE WABASH AND WHITE RIVERS.

EDWARDSPORT ALONG THE WHITE RIVER CRESTED ABOVE FLOOD STAGE SATURDAY
MORNING AND IS EXPECTED TO FALL BELOW FLOOD STAGE SUNDAY
EVENING...THEN CONTINUE FALLING THROUGH THE DAY MONDAY.

ALL OTHER LOCATIONS UNDER FLOOD WARNINGS IN CENTRAL INDIANA AS OF
THIS TIME ARE CURRENTLY BELOW FLOOD STAGE AND WILL CREST WITHIN ONE
FOOT OF BANKFULL CONDITIONS.

PETERSBURG...ALSO ON THE WHITE RIVER...WILL CONTINUE TO RISE TO A
CREST OF 16.2 FEET ON MONDAY MORNING.

FLOODING ALONG THE WABASH WILL BEGIN LATE TONIGHT THROUGH MONDAY AND
END BY LATE TUESDAY NIGHT. MONTEZUMA WILL CREST NEAR 14.1 FEET
SUNDAY MORNING...TERRE HAUTE NEAR 14.3 FEET SUNDAY EVENING...
HUTSONVILLE 16.9 FEET MONDAY AFTERNOON...AND RIVERTON 15.9 FEET
SUNDAY EVENING.

ANY FLOODING THAT DEVELOPS WILL LARGELY AFFECT BOTTOMLANDS AND LOW
AGRICULTURAL LAND. A FEW LOCAL AND STATE ROADS MAY BE AFFECTED AS
WELL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...MOTORISTS SHOULD NEVER DRIVE INTO FLOOD WATER. TURN 
AROUND AND GO ANOTHER WAY. KEEP CHILDREN AWAY FROM FLOODED AREAS.  
RECREATIONAL AND AGRICULTURAL INTERESTS SHOULD REMAIN ALERT TO 
CHANGING RIVER CONDITIONS.

FOR DETAILED FLOOD INFORMATION GO TO WEATHER.GOV/IND ON THE WEB.  
FROM THE BLUE MENU BAR ON THE LEFT SIDE OF THE PAGE...CLICK ON RIVERS
AND LAKES.

&&

INC027-051-083-125-211653-
/O.EXT.KIND.FL.W.0142.000000T0000Z-090622T1300Z/
/FREI3.1.ER.000000T0000Z.090620T1100Z.090622T0100Z.NO/
1253 PM EDT SAT JUN 20 2009

...FLOOD WARNING EXTENDED UNTIL MONDAY MORNING...THE FLOOD WARNING 
CONTINUES FOR
  THE WHITE RIVER AT EDWARDSPORT.
* UNTIL MONDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:00 AM SATURDAY THE STAGE WAS 17.4 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  SUNDAY EVENING.
* AT 17.5 FEET...FLOODING CLOSES OLD VINCENNES ROAD. HIGH WATER 
  CROSSES SR 358 ON THE DAVIESS COUNTY SIDE JUST WEST OF THE LEVEE.  
  FLOODING BEGINS TO AFFECT HIGHER BOTTOMLANDS. RESIDENTIAL PROPERTY
  OF RIVER CABINS BEGINS TO FLOOD.

$$

ILC185-INC027-051-083-125-211652-
/O.EXT.KIND.FL.W.0143.000000T0000Z-090623T0300Z/
/PTRI3.1.ER.090622T0300Z.090622T0600Z.090622T1500Z.NO/
1253 PM EDT SAT JUN 20 2009

...FLOOD WARNING EXTENDED UNTIL MONDAY EVENING...THE FLOOD WARNING 
CONTINUES FOR
  THE WHITE RIVER AT PETERSBURG.
* UNTIL MONDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 11:00 AM SATURDAY THE STAGE WAS 15.2 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY SUNDAY EVENING AND CONTINUE TO
  RISE TO NEAR 16.2 FEET BY MONDAY MORNING. THE RIVER WILL FALL BELOW
  FLOOD STAGE BY MONDAY MORNING.
* AT 16.0 FEET...FLOODING AFFECTS AGRICULTURAL LANDS.

$$

INC121-165-167-211652-
/O.CON.KIND.FL.W.0146.090621T0600Z-090622T0300Z/
/MTZI3.1.ER.090621T0600Z.090621T1200Z.090621T1500Z.NO/
1253 PM EDT SAT JUN 20 2009

THE FLOOD WARNING CONTINUES FOR
  THE WABASH RIVER AT MONTEZUMA.
* FROM LATE TONIGHT TO SUNDAY EVENING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 9:00 AM SATURDAY THE STAGE WAS 12.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 14.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE TONIGHT AND CONTINUE TO 
  RISE TO NEAR 14.1 FEET BY SUNDAY MORNING. THE RIVER WILL FALL BELOW
  FLOOD STAGE BY SUNDAY MORNING.
* AT 14.0 FEET...SEVERAL HUNDRED ACRES OF BOTTOMLANDS ALONG THE RIGHT 
  BANK FROM THE MOUTH OF SUGAR CREEK TO NORTHERN EDGE OF MONTEZUMA 
  BEGIN TO FLOOD.

$$

ILC023-033-INC153-167-211652-
/O.CON.KIND.FL.W.0147.090621T0900Z-090622T2200Z/
/HUFI3.1.ER.090621T0900Z.090622T0000Z.090622T1000Z.NO/
1253 PM EDT SAT JUN 20 2009

THE FLOOD WARNING CONTINUES FOR
  THE WABASH RIVER AT TERRE HAUTE.
* FROM LATE TONIGHT TO MONDAY EVENING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 10:00 AM SATURDAY THE STAGE WAS 10.6 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 14.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE TONIGHT AND CONTINUE TO 
  RISE TO NEAR 14.3 FEET BY SUNDAY EVENING. THE RIVER WILL FALL BELOW
  FLOOD STAGE BY MONDAY MORNING.
* AT 14.0 FEET...AGRICULTURAL FLOODING BEGINS ALONG WEST BANK ACROSS 
  FROM WATER WORKS...SOUTHWEST VIGO COUNTY AND NORTHEAST CRAWFORD 
  COUNTY ILLINOIS. LOW COUNTY ROADS IN THESE AREAS BEGIN TO FLOOD. 
OLD DARWIN ROAD BEGINS TO FLOOD NEAR DARWIN ILLINOIS...AND NORTHEAST
CRAWFORD COUNTY.

$$

ILC033-101-INC083-153-211652-
/O.EXT.KIND.FL.W.0145.090621T1100Z-090623T2200Z/
/HUTI2.1.ER.090621T1100Z.090622T1800Z.090623T1000Z.NO/
1253 PM EDT SAT JUN 20 2009

...FLOOD WARNING EXTENDED UNTIL TUESDAY EVENING...THE FLOOD WARNING 
CONTINUES FOR
  THE WABASH RIVER AT HUTSONVILLE.
* FROM SUNDAY MORNING TO TUESDAY EVENING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 8:00 AM SATURDAY THE STAGE WAS 14.3 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY SUNDAY MORNING AND CONTINUE TO
  RISE TO NEAR 16.9 FEET BY MONDAY EVENING. THE RIVER WILL FALL BELOW
  FLOOD STAGE BY TUESDAY MORNING.
* AT 16.0 FEET...OLD DARWIN ROAD AND A FEW LOW RURAL ROADS BETWEEN 
  YORK AND HUTSONVILLE ILLINOIS BEGIN TO FLOOD. AGRICULTURAL 
  FLOODING BEGINS ALONG PORTIONS OF THE RIVER.

$$

ILC033-101-INC083-153-211652-
/O.CON.KIND.FL.W.0148.090621T1600Z-090624T0200Z/
/RVTI3.1.ER.090621T1600Z.090622T0000Z.090623T1400Z.NO/
1253 PM EDT SAT JUN 20 2009

THE FLOOD WARNING CONTINUES FOR
  THE WABASH RIVER AT RIVERTON.
* FROM SUNDAY AFTERNOON TO TUESDAY EVENING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 10:00 AM SATURDAY THE STAGE WAS 14.2 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY SUNDAY AFTERNOON AND CONTINUE 
  TO RISE TO NEAR 15.9 FEET BY MONDAY AFTERNOON. THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY TUESDAY MORNING.
* AT 16.0 FEET...SOME AGRICULTURAL LANDS UNDERWATER. A FEW RURAL 
  ROADS IN CRAWFORD COUNTY ILLINOIS CLOSE AS WATER BACKS UP MINNOW 
  SLOUGH. HIGH WATER AFFECTS CAMPGROUND AT LEAVERTON PARK IN 
  PALESTINE. WATER LEVEL IS AT THE TOP OF MOST MAKESHIFT LEVEES.

$$

HEROLD
000 
WGUS83 KIND 211432
FLSIND
FLOOD STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1032 AM EDT SUN JUN 21 2009

...THE FLOOD WARNING IS NO LONGER IN EFFECT FOR PORTIONS OF THE 
FOLLOWING RIVERS IN INDIANA AND ILLINOIS...
 
  WABASH RIVER AT MONTEZUMA AFFECTING PARKE...VERMILLION AND VIGO 
  COUNTIES
  WABASH RIVER AT TERRE HAUTE AFFECTING CLARK...CRAWFORD...SULLIVAN 
  AND VIGO COUNTIES

.THE WABASH RIVER IS CRESTING AT MONTEZUMA AND TERRE HAUTE AT LESS
THAN HALF A FOOT BELOW FLOOD STAGE. THE RIVER WILL FALL AT TERRE
HAUTE TO 12.9 FEET AT 8 AM MONDAY WHILE MONTEZUMA FALLS TO 11.4 FEET
AT THE SAME TIME. RIVER LEVELS WILL CONTINUE TO DROP THROUGH
WEDNESDAY.

FOR DETAILED FLOOD INFORMATION GO TO WEATHER.GOV/IND ON THE WEB.  
FROM THE BLUE MENU BAR ON THE LEFT SIDE OF THE PAGE...CLICK ON RIVERS
AND LAKES.

&&

INC121-165-167-211502-
/O.CAN.KIND.FL.W.0146.000000T0000Z-090622T0300Z/
/MTZI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1032 AM EDT SUN JUN 21 2009

THE FLOOD WARNING IS CANCELLED FOR
  THE WABASH RIVER AT MONTEZUMA.
* AT 9:00 AM SUNDAY THE STAGE WAS 13.4 FEET. 
* FLOOD STAGE IS 14.0 FEET. 
* FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 13.6 FEET. THE 
  RIVER WILL FALL TO 11.4 FEET BY MONDAY MORNING.

$$

ILC023-033-INC153-167-211502-
/O.CAN.KIND.FL.W.0147.000000T0000Z-090622T2200Z/
/HUFI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1032 AM EDT SUN JUN 21 2009

THE FLOOD WARNING IS CANCELLED FOR
  THE WABASH RIVER AT TERRE HAUTE.
* AT 10:00 AM SUNDAY THE STAGE WAS 13.0 FEET. 
* FLOOD STAGE IS 14.0 FEET. 
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 13.8 FEET THIS
  EVENING.

$$

BHH

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this river flood warning went out at Jun 20, 5:30 AM CDT, 5 hours 43 minutes earlier.

Area forecast discussion, Jun 20, 5:30 AM CDT, 5 hours 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
630 AM EDT SAT JUN 20 2009

.AVIATION...DISCUSSION FOR 201200Z TAF ISSUANCE. WK CDFNT CURRENTLY
PUSHING SEWD ACRS IL. MODELS DATA SUGGEST FNT SHOULD PASS SE OF THE
TAF SITES BY 201500Z OR SO. FNT SHOULD BE INACTIVE FOR THE MOST
PART...XCPT FOR A SUBTLE VEERING OF THE SFC WNDS...AS MOST OF
THE DEEP MOISTURE/INSTABILITY HAS BEEN SWEPT AWAY. THERE HAS BEEN A
GRADU DVLPMT OF AREAS OF MVFR CIGS 010-015/ISOLD IFR CIGS 006-009
AGL AHEAD OF FNT...SO XPCTG THESE CIGS TO TEMPO AFFECT THE TAF SITES
TIL FROPA LTR THIS MORN. OTRW...XPCTG ONLY SOME DIURNAL CLDS BASED
030-040 BY AFT.

VAD WND PROFILERS/MODEL DATA SUGGEST SOME SFC WND GUSTS ARND 20 KTS
FM 270-290 HEADINGS MAY DVLP BY 201500Z.

&&

.DISCUSSION...SFC LOW PRES WAS CENTERED OVER THE UPPER PENINSULA OF
MI AND STRETCHED A CD FRONT ACRS EASTERN MI TO NW OHIO...CENTRAL
INDIANA AND CENTRAL IL. A COMPLEX OF TSRA WAS FOUND OUT AHEAD OF THE
FRONT...EXITING CENTRAL INDIANA. HIGH PRES WAS FOUND ACRS THE
CENTRAL PLAINS. H2O VAPOR IMAGERY SHOWS A LARGE AREA OF HIGH PRES
ACRS THE GULF COAST SPREADING NORTHWARD TO TN. A RING OF DEEP
MOISTURE REMAINED ON THE NRN EDGE OF THIS SYSTEM...ACRS THE OHIO RVR
VALLEY.

MAIN FORECAST CHALLENGE TDY WL BE TEMPS.

MODELS INITIALIZING MUCH BETTER THIS MORNING IN HANDLING THE ONGOING
CONVECTION ACRS THE AREA...AND WL USE A BLEND. FORECAST SOUNDINGS
DRY OUT CONSIDERABLY TDY IN THE MIDDLE AND UPPER LEVELS IN THE WAKE
OF THE CD FRONT. TIME HEIGHT SECTIONS SHOW GOOD SUBSIDENCE. H2O
VAPOR IMAGERY SHOWS INTRUDING DRY AIR ACRS NRN IL AND IA...HEADED
OUR WAY IN THE NW FLOW. WITH A SLIGHTLY NEGATIVE CU RULE...EXPECT
DRY WX ALONG WITH PTCLDY SKIES. H8 TEMPS STILL REMAIN RATHER
WARM...NEAR 18-19C. GIVEN THIS...MAVMOS HIGHS IN THE UPPER 80S LOOK
REASONABLE. WL STICK CLOSE.

SFC RIDGE OF HIGH PRES WL BUILD ACRS INDIANA TONIGHT. MID LEVEL
SUBSIDENCE REMAINS IN THE NW FLOW. TIME SECTIONS AND FORECAST
SOUNDINGS REMAIN VERY DRY IN THE MIDDLE LVLS. THUS PARTLY CLOUDY
SKIES APPEAR THE WAY TO GO...AND GIVEN THE EXPECTED DEW POINTS AGAIN
MAVMOS LOWS IN THE UPPER 60S APPEAR ON THE MARK.

GFS AND NGM HINT AT SOME MID LVL MOISTURE ARRIVING ON
SUNDAY...RIDING AROUND THE RIDGE. MEANWHILE A SFC AND MID LVL RIDGE
WL REMAIN IN PLACE. CAPE ON SUNDAY APPEAR RATHER LIMITED...ONLY
AROUND 200 J/KG. EXPECT MORE CLOUDS ON SUNDAY AND WL LEAVE POPS OUT
FOR NOW. AS FOR TEMPS WL LEAN COOLER THAN THEN MAVMOS BY 1-2 DEGREES
DUE TO SOME EXPECTED HIGHER LVL CLOUDS.

NAM AND GFS BOTH HINT AT SOME CONVECTION ON SUNDAY NIGHT AND EARLY
MONDAY MORNING RIDING THE RIDGE. ATTM FORECAST SOUNDINGS SHOW
LIMITED INSTABILITY WITH LI/S ONLY NEAR -1. HOWEVER THIS DOES APPEAR
TO BE THE BEST MOMENT FOR ANY PCPN IN THE NEXT COUPLE OF DAYS. WL
INTRODUCE SOME LOW CHC POPS FOR NOW...ALTHOUGH CONFIDENCE IS LOW.
WITH A FEW MORE CLOUDS EXPECTED ON MONDAY AND H8 TEMPS NEAR 16C WL
LEAN COOLER THAN THE MAVMOS BY 1-2 DEGREES.

&&

.IND WATCHES/WARNINGS/ADVISORIES...NONE.

&&

AVIATION...JAS
PUBLIC...PUMA
Hazardous weather outlook, Jun 20, 3:00 AM CDT, 8 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
400 AM EDT SAT JUN 20 2009

INZ021-028>031-035>049-051>057-060>065-067>072-210800-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
400 AM EDT SAT JUN 20 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED TODAY OR TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THUNDERSTORMS WILL BE POSSIBLE ON SUNDAY NIGHT AND MONDAY. THE
STORMS ARE NOT EXPECTED TO BE SEVERE. LIGHTNING IS A THREAT WITH
ANY THUNDERSTORM.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED TODAY OR TONIGHT.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

PUMA

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 20, 11:13 AM CDTRiver Flood WarningINDCrawford, Lawrence62 hr
Jun 19, 7:13 PM CDTSevere Thunderstorm WarningINDFountain, Montgomery32 min
Jun 19, 7:22 PM CDTSevere Thunderstorm WarningINDFountain, Parke, Vermillion, Warren53 min
Jun 19, 7:43 PM CDTTornado WarningINDFountain32 min
Jun 19, 7:50 PM CDTSevere Thunderstorm WarningINDClay, Parke, Vermillion, Vigo55 min
Jun 19, 7:54 PM CDTTornado WarningINDFountain36 min
Jun 19, 8:00 PM CDTSevere Thunderstorm WarningINDMontgomery45 min
Jun 19, 8:06 PM CDTTornado WarningINDFountain, Montgomery, Parke, Putnam24 min
Jun 19, 8:28 PM CDTSevere Thunderstorm WarningINDClay, Hendricks, Morgan, Owen, Parke, Putnam and 1 more47 min
Jun 19, 8:32 PM CDTTornado WarningINDBoone, Hendricks, Montgomery, Putnam28 min
Jun 19, 8:55 PM CDTSevere Thunderstorm WarningINDBoone, Hamilton, Hancock, Hendricks, Madison, Marion50 min
Jun 19, 9:07 PM CDTSevere Thunderstorm WarningINDBrown, Hendricks, Johnson, Marion, Morgan, Owen38 min
Jun 19, 9:35 PM CDTSevere Thunderstorm WarningINDDelaware, Henry, Madison25 min
Jun 19, 10:16 PM CDTAreal Flood WarningINDFountain, Parke, Vermillion119 min
Jun 19, 10:21 PM CDTSevere Thunderstorm WarningINDFountain, Montgomery, Parke, Putnam24 min
Jun 19, 10:44 PM CDTSevere Thunderstorm WarningINDMontgomery, Parke, Putnam31 min
Jun 19, 11:02 PM CDTSevere Thunderstorm WarningINDBoone, Clinton, Hamilton, Tipton21 min
Jun 20, 12:17 AM CDTSevere Thunderstorm WarningINDGreene, Knox, Sullivan43 min
Jun 20, 1:25 AM CDTFlash Flood WarningINDDaviess, Greene, Knox, Sullivan3 hr
Jun 20, 2:03 AM CDTSevere Thunderstorm WarningINDJackson12 min
Jun 20, 11:13 AM CDTRiver Flood WarningINDParke, Vermillion, Vigo22 hr

Nearby

River Flood Warnings in Illinois, 2009River Flood Warnings in Indiana, 2009Every river flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.